# SDR DALA2017021001128

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 61,287 hours, 20,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 5FE ARE INOPERATIVE. MAINTENANCE RECONNECTED THE ELECTRICAL CONNECTOR. SYSTEM OPERATION IS NORMAL.
